# SDR FDEA201307241657

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 66,426 hours, 15,469 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EVACUATION SLIDE, REMOTE PUSH TO TEST INDICATOR INOPERATIVE.
